# SDR ASAA2015052311889

- Difficulty date: May 23, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 23,079 hours, 7,407 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1001
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C WALK AROUND FOUND POSSIBLE CRACK RT W/W UPPER FWD BULKHEAD APPROXIMATELY RBL 40.00 TO RBL 45.64.  ACFT GROUNDED.  REPAIRED CRACK ON FWD BULKHEAD ON RT SIDE OF MLG RBL 40 - 45.64 IAW SRM 57-10-10-2R-3, ALTERNATIVE 2.
